Alert archive / New Mexico / Flash Flood Warnings in 2009

Flash Flood Warning 14, NWS Albuquerque, NM

July 22, 2009Chaves County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 22, 2009, 4:14 AM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2009, 4:14 AM MDT (10:14 UTC)
Expired
Jul 22, 2009, 6:15 AM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Chaves County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 138 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2225 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
2262 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 221014
FFWABQ
NMC005-041-221215-
/O.NEW.KABQ.FF.W.0014.090722T1014Z-090722T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
414 AM MDT WED JUL 22 2009

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
  CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 615 AM MDT

* AT 407 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A COMPLEX OF SHOWERS AND THUNDERSTORMS MOVING
  SLOWLY TO THE EAST OVER CHAVES COUNTY. RAINFALL AMOUNTS OF 2 TO 3  
  INCHES WITH ISOLATED AMOUNTS OF 4 TO 5 INCHES HAVE OCCURRED WITH   
  THIS ACTIVITY. TRAINING OF SHOWERS AND THUNDERSTORMS WILL PRODUCE  
  ADDITIONAL HEAVY RAINFALL THROUGH 6 AM MDT. THIS WILL CAUSE        
  EXCESSIVE RUNOFF AND DANGEROUS FLOWS IN ARROYOS...WASHES...AND ANY 
  LOW WATER CROSSINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY ARROYOS AND STREAMBEDS...LOW WATER CROSSINGS...INTERSECTIONS...
AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AND LOW LYING AREAS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBUQUERQUE.

&&

LAT...LON 3357 10341 3355 10369 3339 10370 3338 10371
      3339 10376 3302 10373 3297 10374 3297 10501
      3382 10407 3382 10363

$$

SHOEMAKE
2 follow-up statements
000 
WGUS75 KABQ 221128
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 AM MDT WED JUL 22 2009

NMC005-041-221215-
/O.CON.KABQ.FF.W.0014.000000T0000Z-090722T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-CHAVES-
528 AM MDT WED JUL 22 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM MDT FOR CHAVES
AND SOUTH CENTRAL ROOSEVELT COUNTIES...

AT 515 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS MOVING SLOWLY 
EAST ACROSS CHAVES COUNTY. SATELLITE PRECIPITATION AND DOPPLER RADAR 
ESTIMATES OF 2 TO 4 INCHES OF RAINFALL WITH LOCALIZED AMOUNTS OF 5 
INCHES HAVE FALLEN OVER PORTIONS OF THE WARNED AREA. TRAINING OF 
SHOWERS AND THUNDERSTORMS WILL LIKELY PRODUCE ADDITIONAL RAINFALL 
AMOUNTS OF 1 TO 2 INCHES ESPECIALLY OVER EASTERN CHAVES COUNTY. 
AREAS FROM HAGERMAN NORTHWARD TO DEXTER...ROSWELL AND ELIDA 
INCLUDING U.S HIGHWAY 285 AND 380 IN CHAVES COUNTY AND HIGHWAY 70 
FROM CHAVES TO ROOSEVELT COUNTY WILL BE AFFECTED. 

EXCESSIVE RUNOFF WILL CAUSE DANGEROUS FLOWS INTO ARROYOS...LOW WATER 
CROSSINGS AND WASHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES. KNOW WHERE HIGHER GROUND IS LOCATED.

&&

LAT...LON 3357 10341 3355 10369 3339 10370 3338 10371
      3339 10376 3302 10373 3297 10374 3297 10501
      3382 10407 3382 10363

$$

KW
000 
WGUS75 KABQ 221215
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 AM MDT WED JUL 22 2009

NMC005-041-221225-
/O.EXP.KABQ.FF.W.0014.000000T0000Z-090722T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-CHAVES-
615 AM MDT WED JUL 22 2009

...FLASH FLOOD WARNING HAS EXPIRED FOR CHAVES AND SOUTH CENTRAL
ROOSEVELT COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3357 10341 3355 10369 3339 10370 3338 10371
      3339 10376 3302 10373 3297 10374 3297 10501
      3382 10407 3382 10363

$$

KW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:18 AM MDT, 56 minutes earlier.

Area forecast discussion, Jul 22, 3:18 AM MDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
318 AM MDT WED JUL 22 2009

.DISCUSSION...
MAIN FORECAST CONCERNS FOR TODAY WILL REVOLVE AROUND AN EXPANSIVE
AREA OF CONVECTION EXTENDING FROM THE SACRAMENTO MOUNTAINS
NORTHWARD TO INTERSTATE 40 FROM SANTA ROSA EAST TO THE TX/NM
BORDER. SUBSIDENCE IN THE WAKE OF THE SHORTWAVE THAT HELPED
TRIGGER THE WIDESPREAD ACTIVITY YESTERDAY HAS AIDED IN IMPROVING
CONDITIONS ALONG AND WEST OF INTERSTATE 25 EARLY THIS MORNING. WE
EXPECT THIS TREND TO CONTINUE AT LEAST THROUGH MID MORNING WITH
NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING IN MOIST UPSLOPE
FLOW AND ISENTROPIC LIFT OVER THE EASTERN PLAINS. WE EXPECT AT
LEAST THE TYPICAL ARROYO AND SMALL STREAM/LOW WATER CROSSING TYPE
FLOODING CONCERNS THIS MORNING. MODELS STILL HAVING TROUBLE WITH
QPF THIS MORNING. GFS SHOWING SOME CONVECTIVE FEEDBACK ISSUES
THIS MORNING AND THE NAM-WRF INITIALIZING PRECIP TOO FAR NORTH.

FORECAST FOR THIS AFTERNOON AND EVENING IS QUITE CHALLENGING.
UPPER RIDGE TO REMAIN NEAR OR JUST WEST OF THE FOUR CORNERS REGION
TODAY. THIS WILL KEEP A CONTINUATION OF NORTHERLY FLOW ALOFT AND
ADDITIONAL SHOWER AND THUNDERSTORM CHANCES IN THE FORECAST. SOME
LIMITING FACTORS DO EXIST...NAMELY THE SUBSIDENCE BEHIND THE
DEPARTING WAVE...AMPLE CLOUD COVER AND SATURATED CONDITIONS FROM
THE CENTRAL MOUNTAINS TO THE EASTERN PLAINS. THERE MAY BE A LULL
IN THE ACTIVITY OVER WESTERN AND CENTRAL LOCALES THIS MORNING
FOLLOWED BY A RE-DEVELOPMENT OF CONVECTION LATER THIS MORNING AND
AFTERNOON WITH SOME LOCALLY HEAVY RAINFALL POSSIBLE. CURRENT ACTIVITY
IS EXPECTED TO PERSIST OVER THE SOUTHEAST PLAINS INTO THIS
AFTERNOON AND WILL KEEP HIGHEST POPS THERE. FLASH FLOOD THREAT
TODAY LOOKS MORE LOCALIZED THAN YESTERDAY AND WILL HANDLE
LOCALIZED HIGHLIGHTS IN THE HWO.

MODELS CONTINUE TRENDS OF BUILDING THE UPPER HIGH FURTHER EAST
OVER THE LAND OF ENCHANTMENT INTO THE WEEKEND. EXPECT AT LEAST
ISOLATED TO SCATTERED SHOWERS/STORMS DURING THE AFTERNOON/EVENING
CENTRAL AND WEST AS MOISTURE GETS RECYCLED UNDER THE RIDGE.
NORTHWEST FLOW ALOFT OVER EASTERN SECTIONS WILL KEEP CONVECTIVE
CHANCES IN PLAY ALOGN WITH PERIODIC BACK-DOOR FRONTAL INTRUSIONS.
GFS AND ECMWF STILL INDICATING A SOUTHWARD SHIFT WITH THE HIGH AS
A DEEP TROUGH CARVES OUT OVER THE CENTRAL U.S. THIS POTENTIAL
CHANGE IS ABOUT ONE WEEK AWAY.

IMPORTANT NOTE...EFFECTIVE WEDNESDAY JULY 22ND AT 300 PM MDT...THE
NATIONAL WEATHER SERVICE IN ALBUQUERQUE WILL ISSUE PUBLIC FORECASTS
AND WARNING PRODUCTS USING NEW ZONE BOUNDARIES. FOR FURTHER DETAILS...
PLEASE REFER TO HTTP://WWW.SRH.NOAA.GOV/ABQ/ZONES/2009PUBLICZONES.PHP
/USE LOWER CASE LETTERS/.

KW

&&

.AVIATION...
BROAD AREA OF SHOWERS AND THUNDERSTORMS WILL SLOWLY SHIFT EASTWARD
ACROSS THE PLAINS THROUGH LATE MORNING. SCATTERED AREAS ALONG AND
EAST OF THE CENTRAL MOUNTAIN CHAIN WILL CONTINUE TO SEE MVFR
CONDITIONS DUE TO LOWERED CEILINGS AND VISIBILITY REDUCTIONS IN
RAINFALL. SOME ISOLATED AREAS WILL SEE BRIEF IFR CONDITIONS UNDER
THE STRONGER STORMS. REMNANT CLOUD COVER AND REDEVELOPING SHOWERS
AND STORMS THROUGH THE AFTERNOON WILL KEEP SPOTTY AREAS OF MVFR
CONDITIONS ONGOING THROUGH WEDNESDAY EVENING. LESS SHOWER AND
THUNDERSTORM COVERAGE IS EXPECTED WEST OF THE CENTRAL MOUNTAIN
CHAIN...THUS TAF SITES WILL BE LESS PRONE TO EXPERIENCE
DETERIORATING CONDITIONS. GUSTY OUTFLOWS FROM THUNDERSTORMS WILL
ALSO BE A CONCERN.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FAVOR AREAS ALONG AND EAST
OF THE CENTRAL MOUNTAIN CHAIN AS AN UPPER LEVEL SHORT WAVE TROUGH
EXITS TO THE SOUTHEAST. HEALTHY DEWPOINTS AND A LARGE AREA OF
WETTING RAINS TUESDAY AND TUESDAY NIGHT HAVE LET EXCELLENT RH
RECOVERY DEVELOP MOST AREAS THIS MORNING. COOL TEMPS WILL CONTINUE
IN THE EAST IN POST FRONTAL AND RAIN SOAKED ENVIRONMENT WITH
EXTENSIVE CLOUD COVER AND POTENTIAL FOR SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS REDEVELOPING THROUGH LATE AFTERNOON AND
EVENING. DRIEST AREA WILL CONTINUE TO BE IN THE NORTHWEST WITH ONLY
VERY SPARSE SHOWER/STORM COVERAGE AND MINIMUM HUMIDITIES FALLING TO
15 PERCENT WITH WARMER TEMPS.

UPPER LEVEL HIGH WILL RE-ESTABLISH ITSELF NEAR THE FOUR CORNERS AREA
THURSDAY WITH DRIER AIR GRADUALLY ENTRAINING INTO THE EASTERN
PLAINS. LESS PRECIP COVERAGE IN THE EASTERN PLAINS THURSDAY AS TEMPS
REBOUND AND HUMIDITIES TREND DOWN. CENTRAL TO WESTERN MOUNTAINS WILL
THEN BE THE FAVORED AREAS FOR ISOALTED TO SCATTERED SHOWERS/STORMS
THURSDAY AND FRIDAY. UPPER HIGH WILL SAG SOUTHWARD SOME BY SATURDAY
WITH A BACK DOOR FRONT STILL SLATED TO IMPACT THE NORTHEASTERN
PLAINS BY LATE SATURDAY. THEREAFTER THE HIGH WILL SHIFT
SOUTHWESTWARD AND A STRONGER NORTHWEST FLOW REGIME WILL SET UP.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  94  62  98  63 /  10  20  10  10
GALLUP..........................  88  55  92  57 /  30  20  20  10
GRANTS..........................  85  56  90  56 /  40  20  20  20
GLENWOOD........................  90  61  94  61 /  20  30  30  20
CHAMA...........................  77  50  83  49 /  30  20  30  20
LOS ALAMOS......................  78  55  88  55 /  30  20  20  20
RED RIVER.......................  71  43  77  43 /  30  30  30  10
TAOS............................  80  51  87  52 /  30  20  20  10
SANTA FE........................  80  55  88  58 /  40  20  20  20
SANTA FE AIRPORT................  83  57  90  59 /  40  20  30  20
ESPANOLA........................  85  52  94  57 /  40  20  20  10
ALBUQUERQUE HEIGHTS.............  86  66  90  69 /  40  20  20  20
ALBUQUERQUE VALLEY..............  86  63  92  64 /  40  20  20  20
ALBUQUERQUE FOOTHILLS...........  86  63  91  63 /  40  20  20  20
ALBUQUERQUE WEST MESA...........  89  63  96  66 /  40  20  20  20
SOCORRO.........................  85  67  91  64 /  40  30  20  20
SANDIA PARK/CEDAR CREST.........  80  55  84  54 /  40  30  20  20
MORIARTY/ESTANCIA...............  81  54  88  57 /  50  30  20  20
CARRIZOZO.......................  80  61  88  63 /  50  40  20  10
RUIDOSO.........................  71  55  78  56 /  50  40  30  10
RATON...........................  82  52  90  55 /  30  20  10  10
LAS VEGAS.......................  76  52  85  55 /  50  20  20  10
ROY.............................  75  53  84  62 /  40  20  10  10
CLAYTON.........................  82  61  91  65 /  40  10  10   5
SANTA ROSA......................  81  61  89  61 /  50  30  10  10
TUCUMCARI.......................  81  62  93  68 /  50  20  10  10
FORT SUMNER.....................  78  62  90  67 /  50  40  20  10
CLOVIS..........................  77  60  89  65 /  60  40  20   5
PORTALES........................  78  62  86  67 /  60  40  20   5
ROSWELL.........................  81  65  90  68 /  60  40  20   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

17/52
Hazardous weather outlook, Jul 21, 1:38 PM MDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
138 PM MDT TUE JUL 21 2009

UPDATED TO MENTION THREAT OF FLASH FLOODING FOR THE REMAINDER
OF THIS AFTERNOON INTO TONIGHT

NMZ001>021-026-221200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
138 PM MDT TUE JUL 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...A
SLOW MOVING UPPER LEVEL DISTURBANCE WILL CROSS CENTRAL AND EASTERN
NEW MEXICO THIS AFTERNOON THROUGH TONIGHT WITH SLOW MOVING
THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN. ADDITIONALLY...SOME
LOCATIONS WILL EXPERIENCE MULTIPLE BURSTS OF HEAVY PRECIPITATION AS
THUNDERSTORMS AND RAIN SHOWERS TRAIN ACROSS SOME OF THE SAME
LOCATIONS REPEATEDLY. THE POTENTIAL EXISTS FOR LOCALIZED FLASH
FLOODING TO DEVELOP IN THE SANGRE DE CRISTO MOUNTAINS AND ACROSS THE
NORTHEAST HIGHLANDS AND NORTHEAST PLAINS THIS AFTERNOON AND THIS
EVENING. DURING THE EVENING AND LATE TONIGHT THE THREAT FOR
LOCALIZED FLASH FLOODING WILL SPREAD TO INCLUDE THE SOUTH CENTRAL
MOUNTAINS...THE NORTHEAST HIGHLANDS AND THE PLAINS EAST OF THE
CENTRAL MOUNTAIN CHAIN TO NEW MEXICOS EASTERN BORDER. FROM 1 TO 2
INCHES OF NEW RAINFALL WILL BE POSSIBLE IN SOME PLACES ALONG AND
EAST OF THE NORTH CENTRAL AND SOUTH CENTRAL MOUNTAINS BY SUNRISE
WEDNESDAY. AREAS THAT EXPERIENCED HEAVY RAIN ON MONDAY WILL BE
ESPECIALLY VULNERABLE TO FLASH FLOODING TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...A
FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY ON THE
NORTHEAST AND EAST CENTRAL PLAINS. STRONG OR EVEN DAMAGING
WINDS...HAIL...AND HEAVY RAINFALL WILL BE THE MAIN THREATS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS IN THE AREAS MENTIONED ABOVE ARE ENCOURAGED TO REPORT FLASH
FLOODING OR SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE
ALBUQUERQUE WEB SITE...OR BY CALLING 1-888-386-7637.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 6:07 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt113 min
Jul 21, 6:18 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe, Taos117 min
Jul 21, 6:37 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval113 min
Jul 21, 6:43 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, San Miguel, Santa Fe, Torrance2 hr
Jul 21, 6:49 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe116 min
Jul 21, 7:24 PM MDTAreal Flood AdvisoryABQSandoval111 min
Jul 21, 7:46 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Santa Fe, Torrance119 min
Jul 21, 7:55 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Guadalupe, Quay, Roosevelt, San Miguel110 min
Jul 21, 8:00 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Jul 21, 8:03 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Roosevelt117 min
Jul 21, 8:25 PM MDTFlash Flood WarningABQDe Baca, Guadalupe, Quay110 min
Jul 21, 8:42 PM MDTAreal Flood AdvisoryABQChaves2 hr
Jul 21, 9:42 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Mora, San Miguel, Torrance108 min
Jul 21, 10:04 PM MDTFlash Flood WarningABQDe Baca, Guadalupe, Quay116 min
Jul 21, 10:56 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe, Lincoln, Roosevelt, Torrance3 hr
Jul 21, 11:30 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay, Roosevelt, San Miguel, Torrance2 hr
Jul 22, 1:36 AM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Guadalupe, Lincoln, Quay and 1 more114 min
Jul 22, 1:48 AM MDTAreal Flood AdvisoryABQGuadalupe, Harding, Mora, Quay, San Miguel, Union117 min
Jul 22, 3:37 AM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Lincoln, Roosevelt113 min
Jul 22, 5:51 AM MDTAreal Flood AdvisoryABQCurry, Roosevelt114 min
Jul 22, 8:25 AM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt110 min
Jul 22, 8:44 AM MDTFlash Flood WarningABQChaves2 hr
Jul 22, 10:46 AM MDTFlash Flood WarningABQChaves119 min
Jul 22, 12:52 PM MDTAreal Flood AdvisoryABQChaves4 hr

Nearby

Flash Flood Warnings in New Mexico, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.